# SDR HEEA076413

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,213 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 407070620157
- Condition: Cracked
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PASSENGER DOOR PANEL CRACKED. SCRAPPED AND REPLACED WITH SERVICEABLE PANEL.
